Volume 18, Number 3, July-September 2012
|Page(s)||611 - 620|
|Published online||22 July 2011|
Exponential convergence for a convexifying equation
CEREMADE, UMR CNRS 7534, Université Paris IX
Dauphine, Pl. de Lattre de
Paris Cedex 16,
2 Département d’Économie, UMR CNRS 7176, École polytechnique, 91128 Palaiseau Cedex, France
We consider an evolution equation similar to that introduced by Vese in [Comm. Partial Diff. Eq. 24 (1999) 1573–1591] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time.
Mathematics Subject Classification: 35B40 / 49L20 / 93E20
Key words: Convex envelope / viscosity solutions / stochastic control representation / nonautonomous gradient flows
© EDP Sciences, SMAI, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.